Detail publikace

Representation of the solution for linear system of delay equations with distributed parameters

Originální název

Representation of the solution for linear system of delay equations with distributed parameters

Anglický název

Representation of the solution for linear system of delay equations with distributed parameters

Jazyk

en

Originální abstrakt

The first boundary value problem for an autonomous system of linear delay partial differential equations of the second order has been solved. The solution is presented in an analytical form of formal series for the case, when matrices of coefficients are commutative and their eigenvalues are real and different. The obtained solution is studied on convergence and differentiability.

Anglický abstrakt

The first boundary value problem for an autonomous system of linear delay partial differential equations of the second order has been solved. The solution is presented in an analytical form of formal series for the case, when matrices of coefficients are commutative and their eigenvalues are real and different. The obtained solution is studied on convergence and differentiability.

BibTex


@article{BUT94456,
  author="Josef {Diblík} and Denys {Khusainov} and Oleksandra {Kukharenko}",
  title="Representation of the solution for linear system of delay equations with distributed parameters",
  annote="The first boundary value problem for an autonomous system of linear delay partial differential equations of the second order has been solved. The solution is presented in an analytical form of formal series for the case, when matrices of coefficients are commutative and their eigenvalues are real and different. The obtained solution is studied on convergence and differentiability.",
  chapter="94456",
  number="Article ID 21904",
  volume="2012",
  year="2012",
  month="august",
  pages="251--268",
  type="journal article - other"
}